Acne On The Forehead After Replacing Face Cream Products?
My doctor wanted to ask, a few months ago I switched from a doctor’s skincar cream to a factory cream product, at first I experienced bruntusan when I switched to a factory cream, then I continued and disappeared by myself, then I tried a smoother cream with the same brand but it became acne on the forehead. Finally, I went back to the previous cream, but this will no longer be smooth but there is also spotty and forehead. I have to continue or what, doctor? Thank you
Good night. Thank you for asking HealthReplies.com
Purging is a condition of the skin appearing pimples or bruntusan where it is the adaptation phase of a new treatment product this will usually improve within 2 weeks from the beginning of use.
While breakout is an inflammatory condition, acne usually has a larger size. Usually this will not improve even though it has been used for> weeks.
When using a product and experiencing it, you should use the product for a period of time, if it is around 2 weeks, if symptoms persist, you should stop the product. If inflammation is very disturbing, consult your doctor, especially a dermatologist.
Some things that are important for treating facial skin health are
Clean with clean water and hypoallergenic soap
Use a mask or protector if in a highly polluted place
Avoid greasy terallu food
Increase water consumption of about 2 liters per day
Avoid excessive makeup
Thus the information that I can convey. May be useful